# SDR 08FDEA04902

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Part number: YGF2557100002
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA NR 2550-116540, "EQUIPMENT/FURNISHINGS, MAIN DECK CARGO   COMPARTMENT, CARGO SYSTEM, REMOVAL OF AFT "Y" GUIDES.  COMPLIED WITH EA 6-2550-116540 "EQUIPMENT/FURNISHINGS, MAIN DECK CARGO COMPARTMENT, CARGO SYSTEM, REMOVAL OF "AFT" GUIDES.
